first cycle of clomid - help!
7 Replies
Renee - February 20

I am starting my first cycle of clomid in two days, and I am very nervous. I have heard that it can dry up cervical fluid, and I'm worried this will be a problem. Did many people experience this? Was there something you did to fix it? (I remember reading someone took Robitussin for it, but I wasn't sure when/how much they took). Was there anyone who this just wasn't a problem for? Any input would be appreciated. Thank you!


Laurie - February 20

I take robitussin twice a day. Once in the morning and in the evening. I take a tablespoon each time. I also read about taking robitussin on another website. So it's not just my doctor that recommends it.


tryin4baby - February 21

The only problem I had with it was that it thinned out the lining of my uterus. It was thin enough that I couldn't conceive that month. I was only on it for one month and now they have me on injections. So far I am doing really well with them. I go for an ultrasound on Tues. so hopefully I didn't produce to many eggs. Good luck.


Renee - February 21

Thank you both for answering me! I have a question for each of you. Laurie- Did you take the Robitussin every day of your cycle, or just the days you took the Clomid? tryin4baby- how did you find out that it thinned your uterus too much? (my doctor just has me scheduled for a progesterone shot on the 24th day of my cycle. How many mg were you taking a day? Thanks!


Renee - February 21

I'm sorry, I meant that I'm scheduled for a progesterone blood test, not a shot!


tryin4baby - February 21

Once I went on Clomid they monitored me very closely. Blood work every few days and ultrasounds. I went for an ultrasound and blood work on the CD 3 which is the day I started Clomid 50mg. Then a few days later I went for more blood work and then on CD 9 I went for another ultrasound and blood work. I was ready to ovulate early so they had me do the HCG injection and I was suppose to have an IUI the next day but dh couldn't produce under pressure. So we had to BD the night of the injection and the next day. They never mentioned then that my uterus was thinning. After that cycle with no success, they said that the lining wasn't great so I will be starting progesterone suppositories this cycle. I have been finding out between this forum and another one that not to many people are closely monitored while using Clomid. Good luck.


Mythili - March 4

I was very closely monitored on my first cycle with Clomid.... I took clomid on day 5-10 and thereafter I was monitored with blood work and ultrasound everyother day. When my Follicle reached 21mm they gave me the HCG SHOT and did the IUI 12 hours after...

However, a friend of mine is also on clomid but she is not being monitored at all..... It is really bad because with clomid you have to be monitored to see how your body is reacting to the drug RIGHT...


Jen - March 4

You should definitely be monitored during your clomid tx. The clomid can cause uterine cancer, so each month before you start on clomid, they should do a clomid check (internal exam). I am on 100 mg of clomid, day 3-7, and on the 4th month of it. I have also found out that the clomid is thinning my uterine lining to the point that it can't hold a fertilized egg. Next month they want me to stop treatments for 1 month to let my body heal. I have been told you can only take clomid for 6 months.



New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?